Hello, I am wondering if anyone has dealt with some of the problems I am going through and maybe can help me out with some feedback. I have been on trilafon for quite sometime came off abruptly although, did phone my doctor to let him know. I was originally on it for Schizoid effective and I am on Depakote ER for bipolar. Trilafon I was taking for voices and depakote for manic depression. Although, I was taking 16mg. of trilafon. 8mg. in the morning and 8mg. in the p.m. did not agree with me. For I formed tardive disconisia on it. (Movements). I came off of it anyway. And my doctor either wants to put me on invega and or a brand new medicine on the market. Thats not a commonly known drug. It targets both Bipolar and Schizoid effective and schizophrenia. It is called Cephra. under the tongue disolving and administered twice a day. Although, I would start once a day first if I go on this. Has anyone heard of these two medications and or, know the side effects? Also, my insurance medicare is being dropped from my plan so, I do not know if I can take anything. Do not want to go into a hospital in order to go on medications. Basically, running out of options. These are the last two medications as well for me to try and I need a medicine right now not so much for bipolar cause, I am on something already. but, for (voices) Schizoid-effective a part of schizophrenia. I do not know what to do and feel helpless that I have been on over one hundred and fifty drugs since, I was 4yrs.old. I am now fourty. Does anyone know also, what plans of insurance are out their to pay for medications. Besides, Humana, and medicare, medicaid. please can use some helpful advice by, anyone. Thanks.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.